# SDR HEEA954870

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3535T
- Make and model: Bolkms BO105S
- Aircraft serial: S113
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 6223078001
- Condition: Defective
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNOB LOOSE.  FOUND THE FOLLOWING PARTS BAD - SPUR GEAR DRIVE BROKEN.  BEARING WORN, SPUR GEAR FOLLOWER HAS  BROKEN TOOTH, GUIDE CIRCUIT CARD IS CRACKED.  PLATE FOR VOLUME TEST SWITCH HAS STRIPPED THREAD.
